On the rational difference equation xn+1=xn(a¯xnk+axnk+1)bxnk+1+cxnk

Downloads

DOI:

https://doi.org/10.26637/mjm1102/005

Abstract

In this paper, we will determine an explicit and a constructive type of solution for the difference equation
xn+1=xn(a¯xnk+axnk+1)bxnk+1+cxnk,n=0,1,,
where a¯0,a>0,b>0,c>0 and k1 is an integer, with initial conditions xk,xk+1,,x1,x0. We also will determine the global behavior of this solution. For the case when a¯=0, the method presented here gives us the particular solution obtained by G\"um\"u\c{s} and Abo-Zeid that establishes an inductive type of proof.

Keywords:

Difference Equations, Riccati equations, Global behavior

Mathematics Subject Classification:

Difference equations
  • Pages: 158-166
  • Date Published: 01-04-2023
  • Vol. 11 No. 02 (2023): Malaya Journal of Matematik (MJM)

R. A BO -Z EID , Global behavior of two third order rational difference equations with quadratic terms, Math.Slovaca, 69(1)(2019), 147–158, https://doi.org/10.1515/ms-2017-0210. DOI: https://doi.org/10.1515/ms-2017-0210

R. A BO -Z EID , On a fourth order rational difference equation, Tbilisi Math. J., 12(4)(2019), 71–79,

https://doi.org/10.32513/tbilisi/1578020568. DOI: https://doi.org/10.32513/tbilisi/1578020568

R.P. A GARWAL , Difference Equations and Inequalities: Theory, Methods, and Applications, Monographs

and textbooks in pure and applied mathematics, vol. 155, first edn., M. Dekker, (1992).

M. G¨ UM ¨ US ¸, R. A BO -Z EID , An explicit formula and forbidden set for a higher order difference equation, J.Appl. Math. Comp., 63(1)(2020), 133–142, https://doi.org/10.1007/s12190-019-01311-9. DOI: https://doi.org/10.1007/s12190-019-01311-9

V.L. K OCIC , G. L ADAS , Global Behavior of Nonlinear Difference Equations of Higher Order with

Applications, Kluwer Academic Publishers, Dordrecht, (1993), https://doi.org/10.1007/978-94-017-1703-

R.E. M ICKENS , Difference Equations: Theory and Applications, Chapman & Hall, New York, London,

(1990).

H. S EDAGHAT , Nonlinear Difference Equations: Theory with Applications to Social Science

Models, Mathematical Modelling: Theory and Applications, vol. 15., Springer Netherlands, (2003),

https://doi.org/10.1007/978-94-017-0417-5. DOI: https://doi.org/10.1007/978-94-017-0417-5

  • NA

Metrics

PDF views
180
Apr 01 '23Apr 04 '23Apr 07 '23Apr 10 '23Apr 13 '23Apr 16 '23Apr 19 '23Apr 22 '23Apr 25 '23Apr 28 '234.0
|

Published

01-04-2023

How to Cite

ZURITA, R. “On the Rational Difference Equation xn+1=xn(a¯xnk+axnk+1)bxnk+1+cxnk”. Malaya Journal of Matematik, vol. 11, no. 02, Apr. 2023, pp. 158-66, doi:10.26637/mjm1102/005.